Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Taking lutera. Pelvic pains, pinkish discharge. Need to go to the doctor?

Hi I am currently taking lutera and I m going on my second month haven t had a problem until Tuesday, I started feeling really tired an prlvic pains , yesterday the soreness of y pelvic area went away but now I m haven t pinkish discharge an inner vaginal area is very itchy.. I m panicking if I should o to the doctors or what?
Asked On : Mon, 7 Jan 2013
Answers:  0 Views:  32 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor